MAUDE Adverse Event Report: ALCON GRIESHABER AG GRIESHABER ULTRASHARP KNIFE; KNIFE, OPHTHALMIC

ALCON GRIESHABER AG GRIESHABER ULTRASHARP KNIFE; KNIFE, OPHTHALMIC
Catalog Number 681.05
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A customer reported that the tip of two knives were not as sharp as usual.Procedure details information is unknown.There was no report of any patient involvement or patient harm.Additional information has been requested.

Brand Name
GRIESHABER ULTRASHARP KNIFE
Common Device Name
KNIFE, OPHTHALMIC
Manufacturer (Section D)
ALCON GRIESHABER AG
winkelriedstrasse 52
schaffhausen 8203
SZ  8203
MDR Report Key11889170
Report Number3003398873-2021-00033
Device Sequence Number16491223
Product Code HNN
UDI-Device Identifier07612717000063
UDI-Public07612717000063
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number681.05
Device Lot NumberF190610
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/05/2021
Initial Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1